Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Fowler, A.C. and Muñoz, Ana Isabel and Schiavi, E. (2008) Mathematical Analysis of a Model of River Channel Formation. Pure and Applied Geophysics, 165 (8). pp. 1663-1682. ISSN 0033-4553

Díaz Díaz, Jesús Ildefonso and Calvo, N. and Durany, J. and Schiavi, E. and Vázquez, C. (2002) On a doubly nonlinear parabolic obstacle problem modelling ice sheet dynamics. SIAM Journal on applied mathematics, 63 (2). 683-707 . ISSN 0036-1399

This list was generated on Wed Aug 27 03:27:04 2014 CEST.